# SDR AALA202101159005

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,469 hours, 5,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  INOPERATIVE EMERGENCY LIGHTS THROUGH FLIGHT ATTENDANT PANEL PUSH BUTTON SWITCH IN PASSENGER CABIN.  PERFORMED REPAIR OF WIRING 3351-5342 BETWEEN TERMINAL BLOCK 2985 VT PIN 3H AND CONNECTOR 2801 VCA PIN 2, PER TSM 33-51-00-810-811-A.  THE BUTT SPLICE WAS PERFORMED, PER ESPM 20-43-11.
